# SDR SWIA202312130012

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 35,995 hours, 37,134 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN SELECTING THE GEAR UP AFTER TAKEOFF RECEIVED NOSE DOOR OPEN WARNING FOLLOWED BY A GEAR DISAGREE WARNING MESSAGE. QRH CLEARED MESSAGES. RETURN TO FIELD. (FLIGHT 4739 FILED CLOSED)C/W PSEU FAULT LOG AND FOUND S23 FAR IN FLIGHT.  INSPECTED NLG AND FOUND S23 (NLG OLEO CENTERED/EXTEND) SENSOR AND MOUNTING BRACKET DAMAGED.  REMOVED AND REPLACED WOFFW #2 HARNESS ASSEMBLY AS WELL AS THE NLG OLEO CENTERED/EXTEND SENSOR MOUNTING BRACKET PER CRJ200 AMM 32-61-05 AND AMM 32-61-05. COMPLIED WITH RETRACTION AND EXTENSION OF THE NLG PER CRJ200 AMM 32-30-00. NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECKS OF THE PROXIMITY SENSOR SYSTEM PER CRJ200 AMM 32-61-00 AND OPERATIONAL CHECKS OF THE NOSEWHEEL STEERING SYSTEM CRJ200 AMM 32-51-00. ALL OPERATIONAL CHECKS GOOD AT THIS TIME.
